# SDR CA990614063

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65956002598
- Condition: Cracked
- Location: Bs 1080
- Part time: 67,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO CONVERSION STC REVEALED CORRODED FITTING AT STN 11835STR20L, CRACK AT R1 DOOR AFT UPPER CORNER, CORRODED FRAME AT RT FUSELAGE STATION 1070 STR 12R, CRACKED FRAME AT LT FUSELAGE STATION 1070 UPPER STOP, CORRODED REINFORCEMENT STRAP AT LT FUSELAGE STATIONS 1070 TO 1080, AND CORRODED AND CRACKS AT CENTER OF S-DUCT - REPAIRED.
